Simple Groups and Möbius Planes of Even Order.
Mathematische Zeitschrift, Tome 120 (1971), pp. 299-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__120_171530,
author = {Judita Cofman},
title = {Simple {Groups} and {M\"obius} {Planes} of {Even} {Order.}},
journal = {Mathematische Zeitschrift},
pages = {299--306},
year = {1971},
volume = {120},
zbl = {0231.05025},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__120_171530/}
}
Judita Cofman. Simple Groups and Möbius Planes of Even Order.. Mathematische Zeitschrift, Tome 120 (1971), pp. 299-306. http://geodesic.mathdoc.fr/item/MZ_1971__120_171530/